2 doctors weighed in:

Can you take Advil (ibuprofen) and OTC sinus medication at the same time?

2 doctors weighed in
Dr. Arthur Heller
Internal Medicine - Gastroenterology

In brief: Check labels

Advil (ibuprofen); otc sinus meds may or may not have Ibuprofen in them (may have acetaminophen).
If no problems with kidneys, blood pressure, thyroid, not pregnant etc, may be able to take sinus meds. Can generally mix sinus meds containing acetaminophen, and Ibuprofen (work by different mechanisms); scatter the timing so they complement.

In brief: Check labels

Advil (ibuprofen); otc sinus meds may or may not have Ibuprofen in them (may have acetaminophen).
If no problems with kidneys, blood pressure, thyroid, not pregnant etc, may be able to take sinus meds. Can generally mix sinus meds containing acetaminophen, and Ibuprofen (work by different mechanisms); scatter the timing so they complement.
Dr. Arthur Heller
Dr. Arthur Heller
Thank
Dr. Jeffrey Pollard
ENT - Head & Neck Surgery

In brief: Don't 2x same med

Look out for doubling up on the same medication, make sure that the active ingredients are not the same in each medication - in this case Ibuprofen (the stuff that advil (ibuprofen) is made of).
Hope this helps!

In brief: Don't 2x same med

Look out for doubling up on the same medication, make sure that the active ingredients are not the same in each medication - in this case Ibuprofen (the stuff that advil (ibuprofen) is made of).
Hope this helps!
Dr. Jeffrey Pollard
Dr. Jeffrey Pollard
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
34 years in practice
976K people helped
Continue
111,000 doctors available
Read more answers from doctors